# SDR AWXA9500516

- Difficulty date: August 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23322
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Epr Transmitter
- Part number: 7898301
- Condition: Malfunctioned
- Location: Nr 1 Eng
- Stage of operation: TO
- Nature of condition: M
- Precautionary procedure: C

## Discrepancy

PHX-LAX - FLT NR 20 - CREW ABORTED TAKEOFF DUE TO HIGH EGT ON NR 1 ENGINE.  OAT 101 DEGREES, EPR 1.66, EGT 852 DEGREES AND CLIMBING.  AIRCRAFT RETURNED TO GATE WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED NR 1 ENG TRANSIENT PRESSURE UNIT (TPU) PER BMM 75-32-15.  NO FAULTS NOTED.  AS A PRECAUTIONARY MEASURE, THE NR 1 ENGINE EPR TRANSMITTER WAS ALSO REMOVED AND REPLACED.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
